# SDR ASOA2015103014068

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED FS 349 BETWEEN 25L-25R.  REMOVED CORROSION FROM FRAME FS 349, 25L-25R IAW SRM TR 51-31.  UPON FURTHER EVALUATION ADDITIONAL CORROSION FOUND AT FS349 BETWEEN 25L-25R AT FRAME ATTACHMENT FLANGE ELEMENT, BETWEEN FUSELAGE SKIN AND FRAME FLANGE.  BLENDED CORROSION ON FS 349 BETWEEN 25L AND 25R ATTACHMENT FLANGE IN REF TO SRM 51-21-06-00.  FS 349, FRAME FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00. COMPLIED WITH EA 32-2015-405. RECEIVED AND COMPLETED ECTC EA 32-2015-405.
